MAUDE Adverse Event Report: NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER

NIPRO CORPORATION (ODT) NIPRO CELLENTIA-H DIALYZER
Model Number DD+CT17H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
2hours and 30 minutes into hemodialysis treatment, machine alarmed.Treatment stopped, blood leak confirmed with blood leak test strip.No visible blood on dialyzer.Blood was not returned, undetermined amount of blood loss, estimated minimal.No medical interventions or hospitalization.Priming conditions: bfr=150ml/min and priming volume=1000ml.Dialysis conditions: tx time=3hrs, bfr=350ml/min, dfr=sequential (uf only), access= avf with 16g needle 1".
 
Event or Problem Description
2hours and 30 minutes into hemodialysis treatment, machine alarmed.Treatment stopped, blood leak confirmed with blood leak test strip.No visible blood on dialyzer.Blood was not returned, undetermined amount of blood loss, estimated minimal.No medical interventions or hospitalization.Priming conditions: bfr=150ml/min and priming volume=1000ml.Dialysis conditions: tx time=3hrs, bfr=350ml/min, dfr=sequential (uf only), access= avf with 16g needle 1.

Brand Name
NIPRO CELLENTIA-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA  018-5794
Manufacturer (Section G)
NIPRO CORPORATION (ODT)
8-7, hanuki-yachi, niida-aza
ohdate-shi, akita 018-5 794
JA   018-5794
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key15573241
Report Number9610987-2022-00008
Device Sequence Number2781374
Product Code KDI
UDI-Device Identifier00383790004398
UDI-Public00383790004398
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberDD+CT17H
Device Catalogue NumberDD+CT17H
Device Lot Number21L16C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown